T2DM patient on Istamet XR CP and Dajio M, complaints of pain in PIP and DIP?SUA,RA f all are normal

2 Likes

LikeAnswersShare

The U.S. Food and Drug Administration (FDA) warned that Type 2 diabetes drugs in the Dipeptidyl peptidase-4 (DPP-4) inhibitors class may cause severe joint pain. It is more common with Sitagliptin. The joint pain can be reverted after stopping DPP4 inhibitor.

Valuable opinion
0

Diabetic Tenosynovitis May lead to Trigger finger Pregabalin will be helpful along with physiotherapy

Valuable opinion
0

Physician know more but in my experiences it seems better to Keep PT ofDM2 ON MET +GLIPRID UNTIL UNLESS SPECIFIC NEED NOT ARISES

Agree, but old age u cant give SUs. Its my first case of joint pain with swelling using sitagliptin. So its a rare finding. But if present can replace with other drugs
0

View 1 other reply

Actually I have found out, it is Sitagliptin which is the culprit leading to joint pain

Not ONLY soya but saga longa etc gliptins are culprits for arthritis as described by USA FDA
1

View 3 other replies

Change the culprit drugs. Consider physiotherapy Methylcobalamin and pregabalin.

Thanks
0

Rx Abhaydi qwath BD Galo ghan tab 1bd Panchsakar powder HS for 2 to 3 weeks, and physiotherapy is advisable

Give tb vical plus 500 mg bd

Diseases Related to Discussion